×

Found 23,378 Documents (Results 1–100)

Differential equations in Banach spaces with an noninvertible operator in the principal part and nonclassical initial conditions. (English. Russian original) Zbl 07831286

J. Math. Sci., New York 279, No. 5, 691-700 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 120-129 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of solutions to the periodic problem for the nonlinear damped wave equation with convective nonlinearity. (English) Zbl 07816732

MSC:  35L71 35L20 35B40
PDFBibTeX XMLCite
Full Text: DOI

A nonlinear damped transmission problem as limit of wave equations with concentrating nonlinear terms away from the boundary. (English) Zbl 07804837

PDFBibTeX XMLCite
Full Text: DOI

Fokas method for the heat equation on metric graphs. (English. Russian original) Zbl 07803127

J. Math. Sci., New York 278, No. 3, 530-545 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 766-782 (2022).
MSC:  81Qxx 35Qxx 05Cxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software